Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shmidt, Otto Yul'evich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:1855
Abstract pages:1961
Full texts:999

http://www.mathnet.ru/eng/person31273
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/219615

Publications in Math-Net.Ru
1948
1. O. Yu. Shmidt, G. F. Khilmi, “The problem of capture in the three body problem”, Uspekhi Mat. Nauk, 3:4(26) (1948),  157–159  mathnet  mathscinet
1945
2. O. Schmidt, “Infinite soluble groups”, Rec. Math. [Mat. Sbornik] N.S., 17(59):2 (1945),  145–162  mathnet  mathscinet  zmath
1940
3. O. Schmidt, “Über unendliche spezielle Gruppen”, Rec. Math. [Mat. Sbornik] N.S., 8(50):3 (1940),  363–375  mathnet  mathscinet  zmath
1932
4. O. Schmidt, “Neuer Beweis eines gruppentheoretischen Satzes von A. Kulakoff”, Mat. Sb., 39:1-2 (1932),  66–71  mathnet  zmath
1926
5. O. Schmidt, “Gruppen mit nur einem konjugierten System nicht invarianter Untergruppen”, Mat. Sb., 33:2 (1926),  161–172  mathnet  zmath
6. O. Schmidt, “Sur le paradoxe de Bertrand dans la théorie des probabilités”, Mat. Sb., 33:1 (1926),  33–40  mathnet  zmath
1924
7. Otto Schmidt, “Über Gruppen, deren sämtliche Teiler spezielle Gruppen sind”, Mat. Sb., 31:3-4 (1924),  366–372  mathnet  zmath
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021